Biharmonic wave maps into spheres

Herr S, Lamm T, Schnaubelt R (2020)
Proceedings of the American Mathematical Society 148(2): 787-796.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Herr, SebastianUniBi ; Lamm, Tobias; Schnaubelt, Roland
Abstract / Bemerkung
A global weak solution of the biharmonic wave map equation in the energy space for spherical targets is constructed. The equation is reformulated as a conservation law and solved by a suitable Ginzburg-Landau type approximation.
Erscheinungsjahr
2020
Zeitschriftentitel
Proceedings of the American Mathematical Society
Band
148
Ausgabe
2
Seite(n)
787-796
ISSN
0002-9939
Page URI
https://pub.uni-bielefeld.de/record/2934333

Zitieren

Herr S, Lamm T, Schnaubelt R. Biharmonic wave maps into spheres. Proceedings of the American Mathematical Society. 2020;148(2):787-796.
Herr, S., Lamm, T., & Schnaubelt, R. (2020). Biharmonic wave maps into spheres. Proceedings of the American Mathematical Society, 148(2), 787-796. doi:10.1090/proc/14744
Herr, S., Lamm, T., and Schnaubelt, R. (2020). Biharmonic wave maps into spheres. Proceedings of the American Mathematical Society 148, 787-796.
Herr, S., Lamm, T., & Schnaubelt, R., 2020. Biharmonic wave maps into spheres. Proceedings of the American Mathematical Society, 148(2), p 787-796.
S. Herr, T. Lamm, and R. Schnaubelt, “Biharmonic wave maps into spheres”, Proceedings of the American Mathematical Society, vol. 148, 2020, pp. 787-796.
Herr, S., Lamm, T., Schnaubelt, R.: Biharmonic wave maps into spheres. Proceedings of the American Mathematical Society. 148, 787-796 (2020).
Herr, Sebastian, Lamm, Tobias, and Schnaubelt, Roland. “Biharmonic wave maps into spheres”. Proceedings of the American Mathematical Society 148.2 (2020): 787-796.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1812.03718

Suchen in

Google Scholar